Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("POLYNOME JACOBI")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 648

  • Page / 26

Export

Selection :

  • and

ASYMPTOTIC BEHAVIOUR OF THE ZEROS OF THE JACOBI POLYNOMIALS PN(AT,BT) (X) AS T->00 AND LIMIT RELATIONS OF THESE POLYNOMIALS WITH HERMITE POLYNOMIALSCALOGERO F.1978; LETTERE NUOVO CIMENTO; ITA; DA. 1978; VOL. 23; NO 5; PP. 167-168; BIBL. 7 REF.Article

LE DEVELOPPEMENT DE LA FONCTION DE PERTURBATION EN POLYNOMES DE JACOBIPETROVSKAYA MS.1978; SOOBSHCH. GOS. ASTR. INST. P.K. SHTERNBERGA; SUN; DA. 1978; NO 202-203; PP. 68-71; BIBL. 4 REF.Article

REMARK ON ALGORITHM 332 (S22). YACOBI POLYNOMIALS.SKOVGAARD O.1975; COMMUNIC. A.C.M.; U.S.A.; DA. 1975; VOL. 18; NO 2; PP. 116-117; BIBL. 5 REF.Article

PROBLEMS ON ELECTROSTATIC POTENTIAL IN SPHERICAL REGIONS.MANILAL SHAH.1974; ISTANBUL TEK. UNIV. BUL.; TURK.; DA. 1974; VOL. 27; NO 1; PP. 1-11; ABS. TURC; BIBL. 6 REF.Article

ON THE ZEROS OF COMBINATIONS OF JACOBI POLYNOMIALS.AHMED S; BRUSCHI M.1978; LETTERE NUOVO CIMENTO; ITAL.; DA. 1978; VOL. 22; NO 5; PP. 178-182; BIBL. DISSEM.Article

BOUNDS FOR SYSTEMS OF LINES, AND JACOBI POLYNOMIALS.DELSARTE P; GOETHALS JM; SEIDEL JJ et al.1975; PHILIPS RES. REP.; NETHERL.; DA. 1975; VOL. 30; NO SPEC.; PP. 91-105; BIBL. 17 REF.Article

CONTRUCTION AND FEATURES OF THE OPTIMUM RATIONAL FUNCTION USED IN THE ADI-METHOD. = CONSTRUCTION ET PROPRIETES DE LA FONCTION RATIONNELLE OPTIMALE UTILISEE DANS LA METHODE ADIZIETAK K.1974; ZASTOSOW. MAT.; POLSKA; DA. 1974; VOL. 14; NO 2; PP. 277-311; ABS. POL.; BIBL. 16 REF.Article

ON THE POSITIVITY OF QUADRATURE FORMULAS WITH JACOBI ABSCISSASSOTTAS G.1982; COMPUTING (WIEN); ISSN 0010-485X; AUT; DA. 1982; VOL. 29; NO 1; PP. 83-88; ABS. GER; BIBL. 8 REF.Article

THE ZEROS OF CERTAIN JACOBI POLYNOMIALSYOUNG A; HAMIDEH H.1982; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1982; VOL. 13; NO 5; PP. 875-878; BIBL. 2 REF.Article

A LOCAL PROPERTY OF ABSOLUTELY CONVERGENT JACOBI POLYNOMIAL SERIESCAZZANIGA F; MEANEY C.1982; TOHOKU MATH. J.; ISSN 0040-8735; JPN; DA. 1982; VOL. 34; NO 3; PP. 389-406; BIBL. 28 REF.Article

AN ELEMENTARY PROOF OF BAILEY'S BILINEAR GENERATING FUNCTION FOR JACOBI POLYNOMIALS AND OF ITS Q-ANALOGUESRIVASTAVA HM.1982; IMA JOURNAL OF APPLIED MATHEMATICS; ISSN 0272-4960; GBR; DA. 1982; VOL. 29; NO 3; PP. 275-280; BIBL. 10 REF.Article

THE LINEARIZATION OF THE PRODUCT OF CONTINUOUS Q-JACOBI POLYNOMIALSRAHMAN M.1981; CAN. J. MATH.; ISSN 0008-414X; CAN; DA. 1981; VOL. 33; NO 4; PP. 961-987; BIBL. 21 REF.Article

JACOBI'S GENERATING FUNCTION FOR JACOBI POLYNOMIALSASKEY R.1978; PROC. AMER. MATH. SOC.; USA; DA. 1978; VOL. 71; NO 2; PP. 243-246; BIBL. 9 REF.Article

ON SOME CONJECTURES OF ASKEY CONCERNING COMPLETELY MONOTONIC FUNCTIONSFIELDS JL; ISMAIL ME.1973; SER. INTERNATION. ANAL. NUMER.; SUISSE; DA. 1973; VOL. 21; PP. 101-111; BIBL. 1 P.; (SPLINE FUNCT. APPROXIMATION THEORY. PROC. SYMP.; EDMONTON; 1972)Conference Paper

SOME FORMULAS INVOLVING THE PRODUCTS OF SEVERAL JACOBI OR LAGUERRE POLYNOMIALSSRIVASTAVA HM; SINGHAL JP.1972; ACAD. R. BELG., BULL. CL. SCI.; BELG.; DA. 1972; VOL. 58; NO 10; PP. 1238-1247; BIBL. 8 REF.Serial Issue

THE ADDITION FORMULA FOR JACOBI POLYNOMIALS. III. COMPLETION OF THE PROOFKOORNWINDER TH.1972; STICHTG MATH. CENTRUM, AFD. TOEGEPASTE WISKOLE, REP.; NEDERL.; DA. 1972; NO 135; PP. 1-11Serial Issue

SELF-REPRODUCING KERNELS AND BILINEAR FORMULAS FOR Q-ORTHOGONAL POLYNOMIALSVERMA A; JAIN VK.1983; ROCKY (THE) MOUNTAIN JOURNAL OF MATHEMATICS; ISSN 0035-7596; USA; DA. 1983; VOL. 13; NO 1; PP. 99-116; BIBL. 18 REF.Article

CERTAIN INTEGRALS INVOLVING IN THE STUDY OF JACOBI AND LAGUERRE POLYNOMIALSPOPOV BS.1982; TENSOR; ISSN 0040-3504; JPN; DA. 1982; VOL. 39; PP. 42-44; BIBL. 3 REF.Article

PROJECTION FORMULAS AND A NEW PROOF OF THE ADDITION FORMULA FOR THE JACOBI POLYNOMIALSLAINE TP.1982; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1982; VOL. 13; NO 2; PP. 324-330; BIBL. 8 REF.Article

SOME RELATIONS BETWEEN JACOBI AND ULTRASPHERICAL POLYNOMIALSHOA HV.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 82; NO 2; PP. 392-398; BIBL. 2 REF.Article

A NON-NEGATIVE REPRESENTATION OF THE LINEARIZATION COEFFICIENTS OF THE PRODUCT OF JACOBI POLYNOMIALSRAHMAN M.1981; CAN. J. MATH.; ISSN 0008-414X; CAN; DA. 1981; VOL. 33; NO 4; PP. 915-928; BIBL. 18 REF.Article

REPRODUCING KEMELS FOR Q-JACOBI POLYNOMIALS.AL SALAM WA; ISMAIL MEH.1977; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1977; VOL. 67; NO 1; PP. 105-110; BIBL. 9 REF.Article

JACOBI POLYNOMIALS, III. AN ANALYTIC PROOF OF THE ADDITION FORMULA.KOORNWINDER T.1975; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1975; VOL. 6; NO 3; PP. 533-543; BIBL. 11 REF.Article

THEORIE DES FISSURES DANS LES MILIEUX NON HOMOGENES OU ORTHOTROPESPOPOV G YA; RADIOLLO MV.1975; PRIKL. MEKH., U.S.S.R.; S.S.S.R.; DA. 1975; VOL. 11; NO 5; PP. 36-44; BIBL. 13 REF.Article

DUAL SERIES EQUATIONS INVOLVING JACOBI AND LAGUERRE POLYNOMIALS.DWIVEDI AP; TRIVEDI TN.1974; PROC. KKL. NEDERL. AKAD. WETENSCH., A; NETHERL.; DA. 1974; VOL. 77; NO 3; PP. 203-210; BIBL. 10 REF.Article

  • Page / 26